EconPapers    
Economics at your fingertips  
 

Global Bifurcation of Positive Solutions of Asymptotically Linear Elliptic Problems

Ruyun Ma, Yanqiong Lu and Ruipeng Chen

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We are concerned with determining values of , for which there exist positive solutions of the nonlinear elliptic problem , The proof of our main results is based upon unilateral global bifurcation theorem of López-Gómez.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/749368.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/749368.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:749368

DOI: 10.1155/2014/749368

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:749368